Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Extremely itchy blister, rashes around ankles, shoulders. What is wrong?

I have an extremely itchy blister like rash tha started around my ankles and has movedup to my shoulders now aswell. It seems to have started at work from my work boots being hot and sweaty and these things itch oh so badly. It has been two weeks now and they seem to come and go but still have them and it doesent seem to be going away. What the heck is wrong with me? What the heck is this doc?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like allergic condition or some visicular disease
with only description ,it is difficult to give more advise
better to consult dermatologist
for itching take anti histaminic medicine
over skin you can apply calamine lotion twice a day
over broken blister apply antibiotic cream
do not scratch or pick the skin
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor